# SDR 96FDEA00184

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

LT GEAR GREEN LIGHT DID NOT COME ON WHEN LANDING GEAR WAS EXTENDED, RED LIGHT REMAINED ON.  AFTER CYCLING GEAR AND MISSED APPROACH, GREEN LIGHT CAME ON AND A/C LANDED.  LUBRICATED NOSE LANDING GEAR WITH AEROSHELL NR 5, CLEANED CANNON PLUG AT MICRO SWITCH AND ALL LIGHTS INDICATED DOWN AND LOCKED ON GROUND.
